# SDR PCAA9700344

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF MDT, THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED.  A/C RETURNED TO FIELD, AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND PRESSURE SWITCH IAW DHC MM.  SYSTEM OPERATIONALLY CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
